Avoiding thrush on antibiotics - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 09-26-2013, 09:56 AM - Thread Starter
 
dollysods's Avatar
 
Join Date: Sep 2007
Location: NC
Posts: 143
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I have been in the hospital for a few days on Iv antibiotics for a postpartum infection. My baby has been able to stay with me to nurse. I am being sent home on clindycin and metronidazole. I am wondering if any of you have recommendations for probiotics for me or baby (including brands if you have suggestins). or anything else to avoid thrush or diarrhea. Thank you for any advice!
dollysods is offline  
Sponsored Links
Advertisement
 
Old 09-28-2013, 08:07 PM
 
lauren's Avatar
 
Join Date: Nov 2001
Location: In a state of grace
Posts: 6,782
Mentioned: 3 Post(s)
Tagged: 0 Thread(s)
Quoted: 18 Post(s)

You may be home by now.Sorry your post didn't get noticed. :(

 

Are you eating fresh organic yogurt? I usually also just took a good brand from the co-op, of acidophilus several times per day. You can also put yogurt on your nipples.

 

I hope you are feeling better. This must have been very distressing when you had just had a baby!


 
lauren is online now  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off